BibTeX record: journals/fcsc/WangSLQ10

download as .bib file

@article{DBLP:journals/fcsc/WangSLQ10,
  author    = {Shuling Wang and
               Qin Shu and
               Yijing Liu and
               Zongyan Qiu},
  title     = {A semantic model of confinement and Locality theorem.},
  journal   = {Frontiers of Computer Science in China},
  year      = {2010},
  volume    = {4},
  number    = {1},
  pages     = {28--46},
  url       = {http://dx.doi.org/10.1007/s11704-009-0075-6},
  doi       = {10.1007/s11704-009-0075-6},
  timestamp = {Wed, 03 Sep 2014 04:28:27 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/fcsc/WangSLQ10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}